# SDR SWIA201436336

- Difficulty date: January 8, 2014
- Submitted: February 14, 2014
- Operation: Air carrier
- Aircraft: N479CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7675
- Aircraft time: 28,694 hours, 24,717 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 BEAM IS CRACKED ON AFT SIDE JUST OTBD OF RBL 9.00. CRACK IS APPROXIMATELY 1.250 INCHES LONG.  C-CHECK REPAIRED PILOTS BULKHEAD IAW REO.
